# SDR AALA20060928

- Difficulty date: October 23, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: A1180953101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY ESCAPE PATH LIGHT AT RIGHT AFT LAVATORY HAS BROKEN LENS.  REPLACED BROKEN LENS FOR EMERGENCY ESCAPE PATH LIGHT AT RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
